“Her symptoms included hair loss, chronic sinus infections, migraines, weight gain, dizziness and brain fog (complaints of dyslexia) and severe PMS symptoms. My previously healthy 19-year old was continuously ill with migraines, sinus infections, and menstrual changes - she was starting menopause at age 19!”
Bridget Boyce - 17 (North Carolina, United States)
My 17 year old daughter Bridget was a happy and healthy young woman prior to vaccination of Gardasil. She received her first vaccination of Gardasil (Lot 0961F) on 23rd January 2007 together with Hep A and Menactra. She received a single dose of Gardasil (Lot 0384U) on 4th April 2007 and her final vaccination ( Lot 0524U) took place on 25th July 2007 which she had along with a Hep A shot. She was first diagnosed with pneumonia in July 2007 which resulted in an ER visit to Wake Med Hospital in Cary, NC. Her symptoms included hair loss, chronic sinus infections, migraines, weight gain, dizziness and brain fog (complaints of dyslexia) and severe PMS symptoms. By November 2007, she was experiencing changes in her menstrual cycle. In December 2008, Bridget had to be admitted to ER, Miami Valley Hospital in Dayton, OH with diarrhea and vomiting, and this re-occurred again in August 2009 and she had to go back to the ER at the Miami Valley Hospital to be treated.
Since finding out about Gardasil in January of 2009, the lives of our family have been turned upside down. Let me begin by saying that when my daughter first had pneumonia in the summer of 2007, I thought she was going to die. It was so severe that she was on oxygen at the ER and at home. I had to continuously pound on her back to help break up the mucous. Several months later, I knew something was terribly wrong when my previously healthy 19-year old was continuously ill with migraines, sinus infections, and menstrual changes (she was starting menopause at age 19 – getting a heavy period every two weeks). After hours upon hours of research, I realized that Gardasil was the culprit. I read horror stories about sudden death and seizures in other girls that had the Gardasil vaccine. Unfortunately, my daughter was a nine-hour drive from me. I was afraid that she could die at any minute. I felt completely distraught and at fault for making my daughter ill since I recommended she have the vaccine. Thank God I found other families with children suffering as my pediatrician told me I was overlooking the benefit to the majority. I was able to get much-needed support of other parents whose daughters had experienced worse side effects than Bridget. I still do not know if she will completely recover or ever be able to have children. I am grateful that my daughter is now doing so much better after getting help from Dr. Mark Flannery.
This vaccine has robbed my daughter of her best years in college. She has struggled to get good grades over the past two years. She would often call me in tears because the fatigue was so overwhelming. She was constantly concerned she would lose her college scholarship. I had to let her know it was OK to get a C or even a D if she could just get through to the end of the school year. I am optimistic about her future but deathly afraid of the unknown issues from this vaccine.
(Email address: firstname.lastname@example.org)